# SDR AU000339

- Difficulty date: May 4, 2000
- Submitted: June 23, 2000
- Operation: Air carrier
- Make and model: Bag BAE146200A
- Engine: Lyc ALF502R5
- System (JASC): 2340 · Interphone/Passenger Announcement (PA) System
- Part: Amplifier
- Part number: 62204096002
- Condition: Faulty
- Location: Interphone
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(AUS) PA SYSTEM AMPLIFIER FAULTY.
